# SDR C2XA09RI156

- Difficulty date: September 7, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 19,708 hours, 10,488 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: S5009140A
- Condition: Inoperative
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2463 - EWR - FLIGHT CREW REPORTED "TAT 2 HEAT INOP" INDICATION ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED TAT CURRENT SENSOR AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
